# SDR 06FDEA04007

- Difficulty date: November 14, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD LT ELEVATOR FOUND 5 DENT 1" BY 1" MAX DEEP 0.070" AND FROM STA XE 136 TO XE 211.477.  REPAIRED SKIN IAW SRM 55-10-00 FIG 8 AND SRM 55-10-01 VOL 1 FIG 3 SHT 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I025070/N00070 AND SRM 55-10-00 VOL 1 FIG 7.
